| Model Number |
72404293 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was seen by the physician as the inflatable penile prosthesis did not work as expected.Two weeks later, the inflatable penile prosthesis cylinder was removed and replaced due to a crack in the cylinder connecting tube.No patient complications were reported.
Additional Manufacturer Narrative
Upon receipt of this inflatable penile prosthesis cylinders at our quality assurance laboratory, the returned components underwent a thorough analysis.The first cylinder had holes and fluid loss from a sharp instrument in the proximal end of the cylinder.The second cylinder passed visual inspection and there were no visual damages or abnormalities found.This cylinder passed the leakage test.Based on the information available and analysis results, the reported mechanical issue and tubing crack were unable to be confirmed and the cause was not established.
Event or Problem Description